# SDR P5CA9700244

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W UPPER FIBERGLASS PANEL PUNCTURE 1 FT FROM FUSELAGE.  REPAIRED PER BOEING SRM 51-40-09.
